MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Deliver (2338)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4)_.Investigation ongoing.
 
Event or Problem Description
It was reported that the ventilator hamilton-mr1 stopped during ventilation.A burning smell was verbally reported but is not confirmed.The provided logfiles show a technical failure tf 444004.Investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Investigation ongoing.Follow-up 1 - additional information: the entry fields have been updated.The ventilator went into ambient mode and alarmed with tfs during ventilation of a patient.No harm reported.The event did not cause or contributed to a death or serious injury to a patient.The log files confirmed the issue that the device went into ambient mode 2024-09-05 ,17:26:10.The reported event could not be replicated.No correction was performed.After the functional tests passed the device was released back into use.
 
Event or Problem Description

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
alina valean
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20349663
Report Number3001421318-2024-02316
Device Sequence Number15480716
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)200616(240)1610100
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown